# SDR ASOA20130914225V

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 145859
- Aircraft time: 24,565 hours, 14,506 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Spoiler Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT SPEED BRAKE UPPER ACTUATOR FITTING INBD HAT BUSHING MIGRATED.  MX R & R LT SPEED BRAKE UPPER ACTUATOR FITTING INBD HAT BUSHING IAW EC5740-01152, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
